# SDR C2XA01IA321

- Difficulty date: August 10, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N16731
- Make and model: Emb EMB-120ER
- Aircraft serial: 120190
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Fuel Line
- Part number: 1165650
- Condition: Loose
- Location: Apu
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 3301, THE CREW REPORTED A STRONG FUEL SMELL IN THE CABIN. THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE RESECURED THE FUEL LINE ON THE APU FUEL PUMP.THE APU WAS OPERATIONALLY CHECKED GOOD, AND THE AIRCRAFT WAS APPROVED FOR RETUNRN TO SERVICE. THE DISCREPANCY REPEATED ON FLIGHT 3525. THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT AND MAINTENANCE INSPECTED THE AIRCRAFT AND FOUND THE APU OIL TO BE LOW. MAINTENANCE SERVICED THE APU OIL AND DETERMINED THAT THE FUMES WERE CAUSED BY THE APU AUTO SHUTDOWN. THE AIRCRAFT WAS THEN APPROVED FOR RETURN TO SERVICE.
